DOI 10.4067/s0034-98872021000500807
Taxane-induced scleroderma. Report of two cases.
Аннотация
Taxanes are a class of chemotherapeutic agents with common associated dermatologic adverse events, such as skin hyperpigmentation, hand-foot skin syndrome, paronychia and onycholysis. Taxane-induced scleroderma is rare. Few cases with skin findings resembling systemic sclerosis, have been reported after the administration of these agents. We report two cases with stage IV breast cancer, aged 66 and 71 years, who developed sclerodermic skin lesions in their extremities after starting treatment with placlitaxel and nabplaclitaxel respectively.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.